RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 1(211), Pages 171–191 (Mi umn3163)  

This article is cited in 2 scientific papers (total in 3 papers)

Missed opportunities

F. J. Dyson


Full text: PDF file (1629 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:1

Bibliographic databases:

Citation: F. J. Dyson, “Missed opportunities”, Uspekhi Mat. Nauk, 35:1(211) (1980), 171–191

Citation in format AMSBIB
\Bibitem{Dys80}
\by F.~J.~Dyson
\paper Missed opportunities
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 1(211)
\pages 171--191
\mathnet{http://mi.mathnet.ru/umn3163}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=565570}
\zmath{https://zbmath.org/?q=an:0423.01007}


Linking options:
  • http://mi.mathnet.ru/eng/umn3163
  • http://mi.mathnet.ru/eng/umn/v35/i1/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Gromov, “Casimir operators of groups of motions of spaces of constant curvature”, Theoret. and Math. Phys., 49:2 (1981), 987–993  mathnet  crossref  mathscinet  zmath  isi
    2. R. Askey, “Ramanujan and hypergeometric and basic hypergeometric series”, Russian Math. Surveys, 45:1 (1990), 37–86  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. I. M. Pak, “O neskolkikh teoremakh Faina, ob Endryuse, Daisone i ob upuschennykh vozmozhnostyakh”, Matem. prosv., ser. 3, 7, MTsNMO, M., 2003, 136–148  mathnet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1577
    Full text:925
    References:66
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019